Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15947
Title: Discrete-time mean-field Stochastic linear-quadratic optimal control problems, II: Infinite horizon case
Authors: Ni, YH
Elliott, R
Li, X 
Keywords: Generalized algebraic Riccati equation
Mean-field theory
Stochastic linear-quadratic optimal control
Issue Date: 2015
Publisher: Pergamon Press
Source: Automatica, 2015, v. 57, p. 65-77 How to cite?
Journal: Automatica 
Abstract: This paper first presents results on the equivalence of several notions of L2-stability for linear mean-field stochastic difference equations with random initial value. Then, it is shown that the optimal control of a mean-field linear-quadratic optimal control with an infinite time horizon uniquely exists, and the optimal control can be expressed as a linear state feedback involving the state and its mean, via the minimal nonnegative definite solution of two coupled algebraic Riccati equations. As a byproduct, the open-loop L2-stabilizability is proved to be equivalent to the closed-loop L2-stabilizability. Moreover, the minimal nonnegative definite solution, the maximal solution, the stabilizing solution of the algebraic Riccati equations and their relations are carefully investigated. Specifically, it is shown that the maximal solution is employed to construct the optimal control and value function to another infinite time horizon mean-field linear-quadratic optimal control. In addition, the maximal solution being the stabilizing solution, is completely characterized by properties of the coefficients of the controlled system. This enriches the existing theory about stochastic algebraic Riccati equations. Finally, the notion of exact detectability is introduced with its equivalent characterization of stochastic versions of the Popov-Belevitch-Hautus criteria. It is then shown that the minimal nonnegative definite solution is the stabilizing solution if and only if the uncontrolled system is exactly detectable.
URI: http://hdl.handle.net/10397/15947
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2015.04.002
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
1
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
1
Citations as of Aug 15, 2017

Page view(s)

41
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.